I am using on my face for rosacea along with a mild oral anitbiotic. I developed a yeast infection and stopped the oral and got a pill to take to get rid of it. It got better but I still have itching. I then realized that maybe it is from the gel I am using on my face. I hope not... it's working great. Anyone else with this experience?
No responses have yet been posted. Add your response to this question.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2012 • 1 answer
Posted 6 Mar 2013 • 1 answer
Posted 23 May 2013 • 2 answers
Monistat 3 - I was prescribed metronidazole for bacteria in my vagina but I got a yeast infection a?
Posted 17 Apr 2014 • 2 answers
Posted 17 Apr 2015 • 1 answer